I started taking yesterday and do feel full. I'd like to know if anyone has had a cool feeling in their head and headache. Sort of like a hangover. Wondering I'd my body will get used to the drug and start to feel normal or will I always feel this way.
I've been taking it for about 6 days. But not right on schedule. I've not felt a cool feeling in my head, nor a headache. But I have felt a little disoriented and not able to think as clear as I usually do. Plus I've started a new position at my job and am having a hard time grasping it. Don't know if I should stop taking it or continue taking it and see what happens.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Aug 2013 • 2 answers
Updated 4 Dec 2014 • 2 answers
Updated 15 Jan 2015 • 2 answers
Updated 31 Mar 2015 • 1 answer
Updated 1 Jun 2015 • 1 answer